# SDR 2007FA0000330

- Difficulty date: April 3, 2007
- Submitted: April 17, 2007
- Operation: General aviation
- Aircraft: CGPHC
- Make and model: Hughes 369D
- Aircraft serial: 180257D
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 23031260
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED CRACK IN COMBUSTION CAN ON PREFLIGHT CHECK REPLACED UNIT.  (K)
